MAUDE Adverse Event Report: ROCHE DIAGNOSTICS B2MG TINA-QUANT BETA2-MICROGLOBULIN; BETA-2-MICROGLOBULIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS B2MG TINA-QUANT BETA2-MICROGLOBULIN; BETA-2-MICROGLOBULIN IMMUNOLOGICAL TEST SYSTEM
Model Number B2MG
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.The issue was solved by replacement of the reagent pack.The follow up/corrective action was the reagent pack was replaced.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction events.Erroneous low results were generated by a cobas 6000 c (501) module.The events involved 1 patient with discrepant results for b2mg tina-quant beta2-microglobulin.The provided patient's age was (b)(6).The patient was a female.

Brand Name
B2MG TINA-QUANT BETA2-MICROGLOBULIN
Common Device Name
BETA-2-MICROGLOBULIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8551517
Report Number1823260-2019-90113
Device Sequence Number19419679
Product Code JZG
UDI-Device Identifier04015630900152
UDI-Public04015630900152
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberB2MG
Device Lot Number356659
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1